×

Found 130 Documents (Results 1–100)

100
MathJax

A family of diameter-based eigenvalue bounds for quantum graphs. (English) Zbl 1473.81070

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 213-239 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the Hersch-Payne-Schiffer inequalities for Steklov eigenvalues. (English. Russian original) Zbl 1217.35125

Funct. Anal. Appl. 44, No. 2, 106-117 (2010); translation from Funkts. Anal. Prilozh. 44, No. 2, 33-47 (2010).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software